MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CRPL3 C-REACTIVE PROTEIN GEN.3; C-REACTIVE PROTEIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS CRPL3 C-REACTIVE PROTEIN GEN.3; C-REACTIVE PROTEIN IMMUNOLOGICAL TEST SYSTEM
Model Number CRP G3
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigations for the 1 event did not identify a product problem.The cause of the event could not be determined.The samples were submitted for investigation where the customer's high crpl3 results were not confirmed.The customer's repeat results were confirmed during the investigation.The follow up/corrective actions for the 1 event were as follows: the field service engineer adjusted the gear pump pressure, checked the rinsing of the cuvettes which were ok and replaced reagent and sample probes.Qc was acceptable.Sample material was requested for investigation.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.An erroneous low result was generated by the cobas e 411 immunoassay analyzer.The event involved a total of 3 patients with high crpl3 c-reactive protein gen.3 results.

Brand Name
CRPL3 C-REACTIVE PROTEIN GEN.3
Common Device Name
C-REACTIVE PROTEIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8549746
Report Number1823260-2019-90091
Device Sequence Number2444059
Product Code DCN
UDI-Device Identifier04015630923939
UDI-Public04015630923939
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCRP G3
Device Lot Number383790
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1